# SDR 01FDEA01101

- Difficulty date: December 22, 2001
- Submitted: December 24, 2001
- Operation: Air carrier
- Aircraft: N390FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46624
- Aircraft time: 68,168 hours, 27,393 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Faulty
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NR 12 CABIN CARGO SMOKE DETECTOR LIGHT CAME ON.  R&R NR 12 SMOKE DETECTOR PER MM 26-18-01-2.
